CSpace
EXISTENCE BEHAVIOR OF SOLUTION FOR INHOMOGENEOUS SYSTEMS OF GAS-DYNAMICS
CHEN, GQ; LU, YG
1989
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume9Issue:2Pages:121-130
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1989AK69100001
PublisherBALTZER SCI PUBL BV
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28587
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
2.ACAD SINICA,INST MATH SCI,WUHAN,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, GQ,LU, YG. EXISTENCE BEHAVIOR OF SOLUTION FOR INHOMOGENEOUS SYSTEMS OF GAS-DYNAMICS[J]. ACTA MATHEMATICA SCIENTIA,1989,9(2):121-130.
APA CHEN, GQ,&LU, YG.(1989).EXISTENCE BEHAVIOR OF SOLUTION FOR INHOMOGENEOUS SYSTEMS OF GAS-DYNAMICS.ACTA MATHEMATICA SCIENTIA,9(2),121-130.
MLA CHEN, GQ,et al."EXISTENCE BEHAVIOR OF SOLUTION FOR INHOMOGENEOUS SYSTEMS OF GAS-DYNAMICS".ACTA MATHEMATICA SCIENTIA 9.2(1989):121-130.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, GQ]'s Articles
[LU, YG]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, GQ]'s Articles
[LU, YG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, GQ]'s Articles
[LU, YG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.